RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 17, Issue 8  

Proceedings of the All-Russia Symposium "Abelian Groups" (Biysk, August 19 — 25, 2010)


Leonid Kulikov
I. L. Timofeeva, A. A. Fomin
3
An Abelian group as a direct summand of the multiplication group
A. A. Agafonov, A. M. Sebeldin
9
Determinability of a completely decomposable block-rigid torsion-free Abelian group by its automorphism group
V. K. Vildanov
13
Vector groups with isomorphic holomorphs
I. E. Grinshpon
21
On a problem related to homomorphism groups in the theory of Abelian groups
S. Ya. Grinshpon
31
Determinateness of torsion-free Abelian groups by their holomorphs and almost holomorphic isomorphism
S. Ya. Grinshpon, I. E. Grinshpon
35
Torsion IF-groups
S. Ya. Grinshpon, M. M. Nikolskaya
47
Some classes of Hopfian Abelian groups
E. V. Kaygorodov
59
Absolute nil-ideals of Abelian groups
E. I. Kompantseva
63
Warfield's duality and Malcev's matrix
J. V. Kostromina
77
Determination of the direct sums of rational groups by $H$-representations of the endomorphism rings up to equality
E. N. Kurmanova, A. M. Sebeldin
95
Completely decomposable Abelian groups with clean endomorphism rings
K. S. Sorokin
105
Torsion Abelian RAI-groups
Pham Thi Thu Thuy
109
Torsion Abelian afi-groups
Pham Thi Thu Thuy
139
Local Abelian torsion-free groups
V. Kh. Farukshin
147
To quotient divisible group theory. I
A. A. Fomin
153
Quasi-endomorphism rings with the zero Jacobson radical of almost completely decomposable torsion-free Abelian groups of rank 4
A. V. Cherednikova
169
Quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 1
A. V. Cherednikova
177
On Abelian groups close to $E$-solvable groups
A. R. Chekhlov
183
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020